# SDR SWAA2023101103391

- Difficulty date: September 22, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(4) AND BAC5975.APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03;TYPE 2 CLASS A OR C AND SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(6)      APPLIED TWO LAYERS OF BMS 10-11 TYPE 1 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE; REFER TO SOPM 20-41-02 AND SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B.(7);[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
